# SDR CALA9801766

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 683-688
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 26R CORRODED IN FORWARD CARGO COMPARTMENT AT STA 683 TO 688.  THE CORROSION WAS REMOVED IAW SRM 51-10-6.  THE CORRODED AREA WAS CUT OUT IAW SRM 53-30-3, FIGURE 6.  A REPAIR WAS INSTALLED IAW SRM 53-30-3, FIGURE 6 AND 51-10-2.
